Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Hodge theory of the middle convolution

Title data

Dettweiler, Michael ; Sabbah, Claude:
Hodge theory of the middle convolution.
In: Publications of the Research Institute for Mathematical Sciences : Ky¯oto-daigaku-s¯uri-kaiseki-kenky¯usho-kiy¯o. Vol. 49 (2013) Issue 4 . - pp. 761-800.
ISSN 1663-4926
DOI: https://doi.org/10.4171/PRIMS/119

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 32G20 (14C30 14D07 32S40)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory) > Chair Mathematics IV (Number Theorie) - Univ.-Prof. Dr. Michael Dettweiler)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics IV (Number Theory)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 14 Jan 2016 12:02
Last Modified: 14 Jan 2016 12:02
URI: https://eref.uni-bayreuth.de/id/eprint/29667